88
IRUS Total
Downloads
  Altmetric

Stuart vortices on a sphere

File Description SizeFormat 
Stuart vortices on a sphere.pdfPublished version307.37 kBAdobe PDFView/Open
Title: Stuart vortices on a sphere
Authors: Crowdy, DG
Item Type: Journal Article
Content Version: Published version
Issue Date: 10-Jan-2004
Citation: J FLUID MECH Vol.( 498 ) No.( ) pp 381 - 402
URI: http://hdl.handle.net/10044/1/151
Publisher Link: http://dx.doi.org/10.1017/S0022112003007043
DOI: 10.1017/S0022112003007043
ISSN: 0022-1120
Start Page: 381
End Page: 402
Copyright Statement: © Cambridge University Press
Volume: 498
Appears in Collections:Applied Mathematics and Mathematical Physics